It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


It's possible the initial spotting on Thursday was the start of your period, in which case that's pretty standard that once you started on the patch, it would have probably made the period stop. When I was on microgestin, whenever I would still have my period on Sunday, I would start my new pill on that day, and the bleeding would be gone by Monday.

It always takes your body time to adjust to being on birth control because your hormone levels have to get used to having the new level of hormones being put into your body. Anything can happen, like more bleeding or less bleeding. I wouldn't assume anything went wrong.

However, the patch has a notorious profile for causing blood clots in women who use it, so make sure you keep an eye on any strange leg or calf pain that you experience while you're using it. If you feel any strange pains that you didn't feel before, especially in your calf, then call your doctor immediately because blood clots in the leg are very dangerous and it's the main reason why there are so many class action lawsuits against the company who created the patch.





All times are GMT -7. The time now is 02:58 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!